The primary side effect of intaking the antibiotics is nausea and diarrhea. Everyone is aware of them either from the doctor or by their self-experience. But according to the results by American scientists, it was out that around twenty percent of people had experienced other side effects. And through the article, we will tell you that what were those cases.
Well, you must be fully aware that everyone has their capabilities to deal with the medicines and thus with the antibiotics. And here you can find one big list of the possible side effects that we generally find under the medication instructions.
The fungal infection
The antibiotics lead to the change in the bacterial habitat of the body. Hence with that people generally become much vulnerable to infections through fungus. You will usually find these infections in the mouth, under the nails, or on your skin. Then what you should do to get rid of such problems?
If the doctor gives you the long course treatment with the antibiotics, then you should also consume the anti-fungal medication along with the antibiotics.
The teeth coloring
Tetracycline mainly leads to the tooth coloring which we find in the children with the age group of eight years. And if you see a soon to be mother woman in taking the antibiotical drugs, then there might be the chances such that the baby would be having with his tooth enamel.
Here what steps you would require to undertake?
According to the scientists, modern antibiotics doxycycline do not lead to tooth coloring. Hence you can take them without any consequence. But you must consume it only after the doctor will prescribe you such products.
A fever can be many reasons except for the intaking antibiotics. But if you will notice having a fever right after you start taking the antibiotics, then you might develop the allergic reactions processed due to drugs which cause illness. Hence a fever problem can be due to any medicine, but primarily it occurs due to β-lactam antibiotics, minocycline, cephalexin, and sulfonamide.
What should you take the next step?
Fever can go away by itself very often. But it turns out to be strong then you must get rid of it. Go to the doctor for the proper prescription and get a change in the antibiotics.
The most dangerous antibiotical reaction found till date is the allergic reaction. In such a case a person may have experienced the itching rashes, swollen lips, tongue, throat, eyelids which might further even lead to anaphylaxis. In such a case, sometimes one dose of adrenaline may even save a person. Also, the allergic reaction to the antibiotic does not mean that you should stop taking the medicines.
Then what steps you should take?
You will have to visit the doctor for the allergies and then start taking the antibiotics from a unique group. Also, when you start with the new medicine, you must be careful as before you have not received it ever. If then also you find the signs of allergy then go to the doctor immediately.
Well, many antibiotics might even tell you that how sensitive is your skin when it gets exposed to the ultraviolet rays. If you will present your skin very much in the sun, then that means you might have chances to get the sunburn very often. Also, the same medicine can even cause rashes even if the person spends fifteen minutes in the sun.
What steps do you need to follow?
We will recommend to not to move out in between time of 10 am to 2 pm. Also, use the sunscreen and cover yourself with the clothes.
Heart problems do not often, but the medicines might lead to them. They often cause arrhythmia or low blood pressure. Also, many a time in taking erythromycin may lead to such side effects. Well, your safety is in your hands.
Then what steps you need to follow?
The step is simple by visiting the doctor and asking him to prescribe your other medicine.